MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY

EDWARDS LIFESCIENCES, PR FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER; CATHETER, EMBOLECTOMY
Model Number 12TLW805F35
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis; however, it has not yet been received.Upon the return of the product a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, before using this fogarty embolectomy catheter, the catheter was broken into two pieces.There is no allegation of patient injury.Patient demographics were unable to be obtained.
 
Additional Manufacturer Narrative
Correction on section g1 (contact office email address).Addition to section g1 (telephone number).Update to sections h6 (component code, type of investigation, investigation findings and investigation conclusions) the fogarty embolectomy catheter was received for evaluation.The report of "catheter broken in two pieces" was confirmed.As received, the catheter body was broken at approximately 6 cm from the y-adapter.Cross-surfaces of the broken section appeared uneven and rough.The catheter body matched at the broken location.No other visible damage was observed from catheter body, balloon, or windings.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Further investigation was performed by the engineers in the manufacturing site.Based on the available information, there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect and a potential root cause could not be established.As part of the manufacturing process there are controls in place to prevent potential causes related to the confirmed condition.These include 100% visual inspection of the balloon and verification of inflation/deflation, inspection for tube obstruction or restriction and checks for hub/shrink leakage and for bushings and tip leakage.

Brand Name
FOGARTY THRU-LUMEN EMBOLECTOMY CATHETER
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco, puerto rico 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492017706
MDR Report Key23750655
Report Number2015691-2025-09847
Device Sequence Number5865815
Product Code DXE
UDI-Device Identifier00690103043532
UDI-Public(01)00690103043532(17)270616(11)250317(10)66259616
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number12TLW805F35
Device Lot Number66259616
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown